F. AMOUNAS, and EL HASSAN EL KINANI, (2012) Elliptic curve digital signature algorithm using boolean permutation based ECC. International Journal of Information and Network Security (IJINS), Vol.1, No.3, August 2012, pp. 216 -222..

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Algèbre & Applications
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/731

Actions (login required)

View Item View Item